# SDR IPXA2020062256823

- Difficulty date: June 3, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ACB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT WING FIXED L/E LOWER SKIN HAS A CRACK AROUND NR 11 SLAT TRACK AT STA XOS 717.  REPAIRED CRACKED LT WING L/E LOWER SKIN AROUND NR 11 SLAT TRACK AT STA XOS 717 IAW SRM 57-40-02 REPAIR 7, FIG 201.  (MAJOR)
